標題: Quantization, reduction, and flag manifolds
作者: Chuah, MK
應用數學系
Department of Applied Mathematics
公開日期: 1-十月-2000
摘要: Let K be a compact connected semi-simple Lie group, let G be its complexification, and let G = KAN be an Iwasawa decomposition. Let B be the Borel subgroup containing A and N. Let P be a parabolic subgroup of G containing B, and (P,P) its commutator subgroup. In this paper, we perform geometric quantization and symplectic reduction to the pseudo-kahler forms on the complex homogeneous space GI(P, P). The reduced space is a disjoint union of copies of the flag manifold GIP, and this allows us to study the signatures of the K-invariant pseudo-Kahler forms on GIP via symplectic reduction. We also discuss the connectivity of the reduced space.
URI: http://hdl.handle.net/11536/30244
ISSN: 0002-9327
期刊: AMERICAN JOURNAL OF MATHEMATICS
Volume: 122
Issue: 5
起始頁: 991
結束頁: 1016
顯示於類別:期刊論文


文件中的檔案:

  1. 000089598700006.pdf